# SDR USAA2013061300002

- Difficulty date: June 8, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,991 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141N86259
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON R1 DOOR CUTOUT SILL FITTING AT BS333, RBL62. REPLACED R1 DOOR CUTOUT SILL FITTING AT BS333, RBL62 IAW SRM 51-10-02, 51-00-10, 53-01-15 & 51-40-02.
